# SDR C7WA200400018

- Difficulty date: June 9, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 28 RIGHT STATION 1050 EVIDENCE OF CORROSION.  INSTALLED EXTERNAL SKIN REPAIR IAW 727 SRM 53-30-3 FIGURE 3.  (M)
